Show simple item record

contributor authorBin Guo
contributor authorSong Xi Chen
date accessioned2020-03-15T02:11:26Z
date available2020-03-15T02:11:26Z
date issued2016
identifier otherEvMNTK88oz_GiK8RR5_czyztpojHsU7ZaxJcbUSsMhPcUkeTtx.pdf
identifier urihttps://libsearch.um.ac.ir:443/fum/handle/fum/1813443?show=full
formatgeneral
languageEnglish
titleTests for high dimensional generalized linear models
typeJournal Paper
contenttypeFulltext
contenttypeFulltext
identifier padid12857281
identifier doi10.1111/rssb.12152
journal titleJournal of the Royal Statistical Society: Series B (Statistical Methodology)
coverageAcademic
pages1079-1102
journal volume78
journal issue5
filesize641133
citations1


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record